# SDR 2007UALA00462

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,968 hours, 10,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Failed
- Location: Lt Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF-WING SLIDE CYLINDER HAS LOW BOTTLE PRESSURE AND WHITE INDICATOR IS NOT IN THE ARM INDICATOR WINDOW.    REPLACED CYLINDER PER MM 25-65-02.  A/C READY FOR SERVICE. SUSPECT O'RINGS LEAKING DUE TO HARDENING.
